By Topic

Exact probability of connectivity one-dimensional ad hoc wireless networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ghasemi, A. ; Sch. of Electr. & Comput. Eng., Tehran Univ., Iran ; Nader-Esfahani, S.

The probability that a one-dimensional stationary ad hoc wireless network is composed of at most C clusters is presented. The probability of network connectivity, i.e. the case of C=1, can be derived as a special case. A very simple approximate formula is also presented for the probability of network connectivity. We also explain our approximation heuristically, which confirms the analytical result. The analysis is validated by computing the probability of network connectivity and comparing it with the Monte Carlo simulation results.

Published in:

Communications Letters, IEEE  (Volume:10 ,  Issue: 4 )